MAUDE Adverse Event Report: MPRI MARINR; CARDIAC ABLATION PERCUTANEOUS CATHETER

MPRI MARINR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 075302
Medical Device Problem Code Device Expiration Issue (1216)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a radiofrequency procedure, the catheter was after its expiration.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the ep catheter was returned and analyzed.Mechanical tests were performed, and visual analysis was performed.The expiry date of the catheter was 06.Nov.2017, and the date of the event was (b)(6) 2018.Therefore, the time of the use was already passed the expiry date.The issue was confirmed through product analysis.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MARINR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7417944
Report Number2649622-2018-04970
Device Sequence Number10784143
Product Code LPB
UDI-Device Identifier00613994947246
UDI-Public00613994947246
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P930029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2017
Device Model Number075302
Device Catalogue Number075302
Device Lot NumberFA53292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer07/09/2018
08/08/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date07/17/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1